| Model Number |
UH1-45-26 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: c-taper cocr lfit head 26mm/0; cat # 06-2600; lot # yv78ak.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
As reported by rep: "left hip conversion bipolar to total hip.Diagnosis: hip pain." rep provided primary and revision usage sheets.Spoke to rep, who confirmed that no further information will be released by the hospital or surgeon.Update 07/14/2021: there are no allegations against the revised components to my knowledge.The doctor confirmed that there was some wear in the acetabulum as well as some soft tissue inflammation.